# SDR HNAA2022010500046

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 48,645 hours, 46,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PREVIOUS CREW REPORTS OF BURNING SMELL IN FLIGHT DECK, CREW DID NOT REPORT TO MOCC.  GROUND RAN A/C W/ #1 AND #2 ENG BLEED AND APU BLEED FOR 40 MIN W/ REF TO AMM 21-51-00-700-802-A. OPS CHECK GOOD. NO BURNING SMELLS NOTED AT THIS TIME. OK FOR SERVICE.
